Alert archive / Montana / Tornado Warnings in 2013

Tornado Warning 1, NWS Great Falls, MT

June 19, 2013Broadwater County, Gallatin County, Meagher County, Montana

NWS Great Falls, MT issued this tornado warning at Jun 19, 2013, 3:15 PM MDT for Broadwater County, Gallatin County, Meagher County, Montana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 3:15 PM MDT (21:15 UTC)
Expired
Jun 19, 2013, 3:45 PM MDT
In force
30 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Broadwater County, MT, Gallatin County, MT, Meagher County, MT

The radar

The Great Falls radar (KTFX), 108 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:04 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WFUS55 KTFX 192115
TORTFX
MTC007-031-059-192145-
/O.NEW.KTFX.TO.W.0001.130619T2115Z-130619T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 PM MDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MEAGHER COUNTY IN CENTRAL MONTANA...
  NORTHEASTERN BROADWATER COUNTY IN SOUTHWEST MONTANA...
  EXTREME NORTH CENTRAL GALLATIN COUNTY IN SOUTHWEST MONTANA...

* UNTIL 345 PM MDT

* AT 313 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD OVER
  EXTREME EAST CENTRAL BROADWATER COUNTY...OR 17 MILES SOUTHWEST OF
  WHITE SULPHUR SPRINGS...MOVING NORTH AT 30 MPH.

* THE MOST DANGEROUS PORTION OF THE STORM WILL GENERALLY REMAIN OVER
  RURAL AREAS OF CENTRAL MEAGHER...NORTHEASTERN BROADWATER AND
  EXTREME NORTH CENTRAL GALLATIN COUNTIES.

THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 13 AND 30.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER-SIZED HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

&&


LAT...LON 4665 11146 4674 11105 4624 11091 4618 11117
TIME...MOT...LOC 2114Z 164DEG 27KT 4635 11111

$$

MLV
2 follow-up statements
455 
WWUS55 KTFX 192125
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
325 PM MDT WED JUN 19 2013

MTC007-031-059-192145-
/O.CON.KTFX.TO.W.0001.000000T0000Z-130619T2145Z/
BROADWATER MT-MEAGHER MT-GALLATIN MT-
325 PM MDT WED JUN 19 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR EXTREME
NORTH CENTRAL GALLATIN...SOUTH CENTRAL MEAGHER AND EAST CENTRAL
BROADWATER COUNTIES...

AT 322 PM MDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD. THIS 
TORNADO WAS LOCATED OVER EXTREME EAST CENTRAL BROADWATER COUNTY...OR 
15 MILES SOUTHWEST OF WHITE SULPHUR SPRINGS...MOVING NORTH AT 30 MPH.

THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 13 AND 30.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4644 11133 4648 11098 4624 11091 4618 11117
TIME...MOT...LOC 2125Z 164DEG 27KT 4643 11114

$$

MLV
785 
WWUS55 KTFX 192131
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 PM MDT WED JUN 19 2013

MTC007-031-059-192141-
/O.CAN.KTFX.TO.W.0001.000000T0000Z-130619T2145Z/
BROADWATER MT-MEAGHER MT-GALLATIN MT-
331 PM MDT WED JUN 19 2013

...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL GALLATIN...SOUTH
CENTRAL MEAGHER AND EAST CENTRAL BROADWATER COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA AND A NEW SEVERE 
THUNDERSTORM WARNING IS IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4644 11133 4648 11098 4624 11091 4618 11117 
TIME...MOT...LOC 2131Z 164DEG 27KT 4647 11116

$$

MLV

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:05 PM MDT, 10 minutes earlier.

Area forecast discussion, Jun 19, 3:05 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
305 PM MDT Wed Jun 19 2013

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING...

.DISCUSSION...

Rest of this afternoon through tonight...A fairly vigorous upper
level low centered over the inland Pacific NW this afternoon will
track slowly east into the Northern Rockies tonight, producing
favorable conditions for severe thunderstorm development across much
of the forecast area late this afternoon through this evening.
Diffluent southerly flow ahead of the upper low and an upper level
jet rounding the base of the trough will support large scale lift
while cooling in the mid levels will produce moderate instability.
Thunderstorms have already initiated over the higher terrain in
Beaverhead County as well as the Absorka range in south central MT
with latest visible satellite imagery also indicating convective
cloud development over the Little Belts. Expect this activity to
increase and coverage while tracking north this afternoon with storm
intensification/organization occurring late this afternoon and
evening as it progresses north into the relatively rich moisture
environment over the north central MT plains. Large hail and strong
gusty winds will be the main threat as storms organize late this
afternoon with a transition to more linear organization as the
storms continue northward toward the Canadian border late tonight.
Low level helicity fields would marginally support an isolated
tornado threat if cells can interact with a weak boundary across
north central MT. Threat for severe storms will diminish from south
to north later this evening with rain and high elevation snow
showers continuing through the night in the Glacier Park area where
snow levels will fall to around 7000 feet late tonight as the cold
pool aloft associated with the upper low moves in from the west.
Hoenisch

Winds will likely approach high wind criteria along the Rocky
Mountain Front on Thursday, but am not anticipating a need for
high wind highlights at this time. The Pacific low pressure system
will linger through the day on Friday, keeping a chance of showers
and (likely weak) afternoon/evening thunderstorms over the area,
as temperatures remain about 10 degrees cooler than normal.
Coulston

Friday night through Wednesday...An upper low over the Pacific
Northwest early Friday evening is forecast to weaken as it moves
over the forecast area on Saturday. Models are fairly wet over
southwest and north central Montana on Saturday so have increased
the chances of precipitation especially over north central
Montana. The remnants of the upper low move out by late Saturday
night and by early Sunday morning it appears the only threat for
precipitation will be over north central Montana and possibly the
mountains of the Rocky Mountain Front. On Sunday an upper ridge
will move through the forecast area and expect a mostly dry
period but then southwest flow aloft returns next week. Models
differ on shortwave details and associated precipitation
patterns. Due to these inconsistencies will go with generally a
chance of showers/thunderstorms over the mountains of the Rocky
Mountain Front with a slight chance of showers/thunderstorms
elsewhere. Cool air associated with the upper low will result in
highs on Saturday of only 55 to 65 except over north central
Montana where highs will be closer to 70. Thereafter expect
gradually warming temperatures. Blank

&&

.AVIATION...
Updated 1755Z.
There strong possibility for severe thunderstorms with hail in
excess of one inch in diameter and wind gusts in excess of 50 knots
over Central and North Central Montana...especially in the vicinity
of KHVR...LWT...and to a lesser degree KGTF. Also some of the
thunderstorms will have brief heavy rain with IFR ceilings and
visibilities. Expect thunderstorms to develop over southwest Montana
by mid-afternoon then intensify as they move over the plains. Suk

&&

.HYDROLOGY...
Showers and thunderstorms are expected to develop once again this
afternoon over the Rocky Mountain Front and the adjacent plains
along a surface cold front. These showers and thunderstorms are
then expected to spread east across the plains of north central
and central Montana later this afternoon and continue into this
evening. Forecast models are predicting significant rainfall with
these showers, which is expected to occur in rapid bursts with the
thunderstorms. Some localized flash flooding occurred with storms
along the Rocky Mountain Front Tuesday evening. However, the
greater area of concern is across eastern portions of north
central and central Montana that still have moist soil that would
not be able to absorb much rapid rainfall. Forecast models also
indicate that this area will receive the greatest amount of
rainfall. Taking these factors into consideration, have decided to
issue a Flash Flood Watch from noon MDT today until midnight MDT
tonight for all of north central and central Montana. The greatest
threat for flash flooding for the Rocky Mountain Front and
adjacent plains will be this afternoon, while the greatest threat
in the east will likely be after 5 pm MDT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  50  67  43  65 /  60  20  20  30
CTB  49  63  41  64 /  90  20  20  30
HLN  50  65  43  67 /  50  30  20  30
BZN  45  68  39  68 /  30  30  20  30
WEY  34  60  31  63 /  20  20  10  10
DLN  42  62  37  66 /  50  30  20  20
HVR  56  72  47  70 / 100  20  20  40
LWT  48  68  42  65 /  80  20  30  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.

SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine...
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher...
Northern Rocky Mountain Front...Southern Rocky Mountain Front...
Toole.

&&

SHORT TERM...
LONG TERM...
AVIATION...

weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 4:57 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT WED JUN 19 2013

MTZ009>014-044>054-201200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF
CENTRAL AND NORTH CENTRAL MONTANA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING
STRONG ALONG THE ROCKY MOUNTAIN FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-201200-
BEAVERHEAD-MADISON-GALLATIN-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER
SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY
RAINFALL THAT MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jun 19, 2:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MDT WED JUN 19 2013

MTZ053>055-192130-
BROADWATER MT-GALLATIN MT-MEAGHER MT-
248 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALLATIN...SOUTHERN
MEAGHER AND EASTERN BROADWATER COUNTIES UNTIL 330 PM MDT...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES EAST OF TOSTON...OR 27 MILES SOUTHEAST
OF TOWNSEND...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OFEASTERN BROADWATER...EXTREME NORTHERN GALLATIN AND SOUTHERN MEAGHER
COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4646 11139 4654 11104 4611 11084 4603 11109
TIME...MOT...LOC 2048Z 160DEG 28KT 4616 11104

MLV
Special weather statement, Jun 19, 3:10 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
310 PM MDT WED JUN 19 2013

MTZ012-013-192200-
CASCADE MT-CHOUTEAU MT-
310 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHOUTEAU AND EASTERN
CASCADE COUNTIES UNTIL 400 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF BELT...OR 25 MILES SOUTHEAST OF
GREAT FALLS...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELT...STOCKETT...
CENTERVILLE...SAND COULEE...TRACY AND MALMSTROM AFB.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4753 11126 4755 11073 4713 11086 4712 11112
TIME...MOT...LOC 2109Z 177DEG 17KT 4722 11100

GUSTAFSON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 18, 6:39 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton51 min
Jun 18, 6:49 PM MDTSpecial Weather StatementTFXPondera26 min
Jun 18, 7:24 PM MDTSpecial Weather StatementTFXToole21 min
Jun 18, 7:31 PM MDTFlash Flood WarningTFXPondera, Teton3 hr
Jun 18, 7:36 PM MDTSpecial Weather StatementTFXToole24 min
Jun 18, 8:08 PM MDTFlash Flood WarningTFXToole4 hr
Jun 18, 8:14 PM MDTSpecial Weather StatementTFXCascade46 min
Jun 18, 8:30 PM MDTSpecial Weather StatementTFXToole45 min
Jun 18, 8:51 PM MDTSpecial Weather StatementTFXLewis and Clark54 min
Jun 18, 9:40 PM MDTSpecial Weather StatementTFXLewis and Clark50 min
Jun 18, 10:30 PM MDTSpecial Weather StatementTFX45 min
Jun 18, 11:32 PM MDTSpecial Weather StatementTFX58 min
Jun 19, 12:09 AM MDTSpecial Weather StatementTFXLiberty51 min
Jun 19, 12:39 AM MDTSpecial Weather StatementTFXLiberty36 min
Jun 19, 1:15 AM MDTSpecial Weather StatementTFXHill45 min
Jun 19, 5:47 AM MDTFlash Flood WatchTFX16 hr
Jun 19, 2:48 PM MDTSpecial Weather StatementTFXBroadwater42 min
Jun 19, 3:10 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher46 min
Jun 19, 3:49 PM MDTSpecial Weather StatementTFXLewis and Clark41 min
Jun 19, 4:03 PM MDTSpecial Weather StatementTFXCascade42 min
Jun 19, 4:28 PM MDTFlash Flood WarningTFXLewis and Clark4 hr
Jun 19, 4:44 PM MDTSpecial Weather StatementTFXTeton61 min
Jun 19, 4:49 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton41 min
Jun 19, 4:56 PM MDTSpecial Weather StatementTFXGallatin49 min
Jun 19, 4:58 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin47 min
Jun 19, 5:01 PM MDTFlash Flood WarningTFXLewis and Clark119 min
Jun 19, 5:22 PM MDTSpecial Weather StatementTFXLewis and Clark38 min
Jun 19, 5:31 PM MDTSevere Thunderstorm WarningTFXTeton44 min
Jun 19, 5:32 PM MDTSpecial Weather StatementTFXBroadwater43 min
Jun 19, 5:35 PM MDTSpecial Weather StatementTFXGallatin40 min
Jun 19, 5:53 PM MDTSpecial Weather StatementTFXGlacier52 min

Nearby

Tornado Warnings in Montana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.